# SDR IPXA2021102575303

- Difficulty date: October 22, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N370UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 66241
- Aircraft time: 3,704 hours, 1,494 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483597
- Part serial: 15135H2901
- Condition: Arced
- Location: Cockpit L2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DIVERSION,  NO EMERGENCY DECLARED,  AT FL360, L2 WINDOW BEGAN ARCING ALONG ENTIRE BOTTOM AND APPEARED TO CATCH FIRE IN ONE AREA. REMOVED POWER AND FOUND WINDOW CRACKED AND DEFORMED.REMOVED AND REPLACED L2 WINDOW. IAW MM CHT 56-11-02-401. OP'S,LK CK AND PRESSURE CK'S GOOD. P/N ON/OFF 141T4835-97, S/N 15135H2901, 19213H2010. IPC 56-11-02-10E ITEM 017M
